MathSciNet Relay Station
MathSciNet bibliographic data
MR1999581 35Q35 (35B40 35C05 76B03 76F02)
Gibbon, J. D.; Moore, D. R.; Stuart, J. T. Exact, infinite energy, blow-up solutions of the three-dimensional Euler equations. Nonlinearity 16 (2003), no. 5, 1823–1831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement